# SDR SWIA202054431

- Difficulty date: October 27, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: NAS6603H4
- Condition: Corroded
- Location: Lt Spoileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SPOILERON HINGE BOLT RETENSION ANGLE ATTACH HARDWARE CORRODED AND REQUIRES REPLACEMENT.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED LT SPOILERON HINGE BOLT RETENTION ANGLE ATTACHMENT HARDWARE WITH SERVICEABLE HARDWARE, IAW CRJ 200 AMM, SRM.
